# SDR UALA2011051602409

- Difficulty date: May 16, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N569UA
- Make and model: Boeing 757222
- Aircraft serial: 26677
- Aircraft time: 61,512 hours, 22,860 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER PATH LIGHTING IN ALL ROWS EXCEPT 22-30 CAME ON WHILE ON FINAL.  SWITCH IN ARM POSITION.  BATTERY PACK REPLACED AND ACCOMPLISHED OP CK, NO FAULTS FOUND.
